# SDR AALA202207267425

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N922NN
- Make and model: Boeing 737
- Aircraft serial: 29574
- Aircraft time: 27,589 hours, 11,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG26066
- Condition: Deteriorated
- Location: Zone 800 - Doors
- Part time: 15,941 hours, 6,676 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DETERIORATED ESCAPE SLIDE GIRT ON FORWARD ENTRY DOOR (831) AT PASSENGER CABIN. REPLACED SLIDE PACK PART NUMBER AT FORWARD ENTRY DOOR.
